IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 83, Number 1

All articles in this issue are freely accessible.

An inversion of the Laplace and Stieltjes transforms utilizing difference operators
R. S. Pinkham.
Trans. Amer. Math. Soc. 83 (1956), 1-18
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080207
Boundaries induced by non-negative matrices
William Feller.
Trans. Amer. Math. Soc. 83 (1956), 19-54
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0090927
Homotopy groups of joins and unions
George W. Whitehead.
Trans. Amer. Math. Soc. 83 (1956), 55-69
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080918
The $l_{1}$-algebra of a commutative semigroup
Edwin Hewitt and Herbert S. Zuckerman.
Trans. Amer. Math. Soc. 83 (1956), 70-97
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0081908
The characters of semisimple Lie groups
Harish-Chandra.
Trans. Amer. Math. Soc. 83 (1956), 98-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080875
The maximum of sums of stable random variables
D. A. Darling.
Trans. Amer. Math. Soc. 83 (1956), 164-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080393
Approximately finite algebras
Harold Widom.
Trans. Amer. Math. Soc. 83 (1956), 170-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080893
On the determination of the phase of a Fourier integral. I
Edwin J. Akutowicz.
Trans. Amer. Math. Soc. 83 (1956), 179-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080802
A type of convexity in the space of $n$-complex variables
K. deLeeuw.
Trans. Amer. Math. Soc. 83 (1956), 193-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080751
Variational measure
Maurice Sion.
Trans. Amer. Math. Soc. 83 (1956), 205-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0085321
Means on semigroups and the Hahn-Banach extension property
Robert J. Silverman.
Trans. Amer. Math. Soc. 83 (1956), 222-237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0084721
Completely free lattices generated by partially ordered sets
R. Dean.
Trans. Amer. Math. Soc. 83 (1956), 238-249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080076
The invariance principle for dependent random variables
Patrick Billingsley.
Trans. Amer. Math. Soc. 83 (1956), 250-268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0090923
American Mathematical Society